Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658

    Test E "Back pumps"???

    Has anyone ever had back-pumps from using Test E and EQ in a cycle?

    Basically, what this feels like is when you get a buildup of lactic acid and it begins to burn and hurt. In fact, it becomes disabling to where it affects my workouts. Does anyone know how to get rid of this with proven methods besides stopping the gear? Thanks bros.

  2. #2
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    up your anti-e dose. can be caused by blood pressure among other things

  3. #3
    Carlos_E's Avatar
    Carlos_E is offline National Level Bodybuilder/Hall of Famer/RETIRED
    Join Date
    May 2002
    Location
    NYC
    Posts
    17,817
    Quote Originally Posted by dogsofwar
    Has anyone ever had back-pumps from using Test E and EQ in a cycle?

    Basically, what this feels like is when you get a buildup of lactic acid and it begins to burn and hurt. In fact, it becomes disabling to where it affects my workouts. Does anyone know how to get rid of this with proven methods besides stopping the gear? Thanks bros.
    It soulds like water bloat. You're referring to painful lower back pumps right? I'd take arimidex or liquidex to get rid of the bloat. Also try drinking LOTS of water. That always helps me reduce water retension.

  4. #4
    angelxterminator's Avatar
    angelxterminator is offline Senior Member
    Join Date
    May 2004
    Location
    Al Asad, Iraq
    Posts
    1,703
    Quote Originally Posted by dogsofwar
    Has anyone ever had back-pumps from using Test E and EQ in a cycle?

    Basically, what this feels like is when you get a buildup of lactic acid and it begins to burn and hurt. In fact, it becomes disabling to where it affects my workouts. Does anyone know how to get rid of this with proven methods besides stopping the gear? Thanks bros.
    i had this problem slightly, but not the disabling type pain you refer to. vette is right try upping your anti-e, or adding a small dose of an aromitase inhibitor. Upping nolva didn't do much if anything for me, but 1.25 of letro helped a ton. It also reduced my pre-existing gyno from puberty to a degree. Try the ar-r letro, i hear nothing but good things about their research materials! Apparently everybody's rats like the flavor of them too!

  5. #5
    angelxterminator's Avatar
    angelxterminator is offline Senior Member
    Join Date
    May 2004
    Location
    Al Asad, Iraq
    Posts
    1,703
    btw i obviously got it from the test, cause i ran that and deca , unless deca causes pumps like that that i am not aware of?
    Deca is one of the compounds i'm slightly less educated on, i only have personal experience to share!

  6. #6
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658
    I have been using Nolva at 10mgs ed and ldex at .25 since the beginning of the cycle. Are you guys indicating that I should up the ldex to try and reduce the back pains? The only other advice I have heard is try using epsom salts and tiger balm to help loosen the muscles. I will check my BP tomorrow. I suspect its up a little from the EQ. But the back pain was kicking in before the EQ was. I would kill to have this remedied. Its hampering my martial arts and my leg work outs. Thanks all.

  7. #7
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    had it from dbol but not test or eq!!!

  8. #8
    Monkeytown's Avatar
    Monkeytown is offline Senior Member
    Join Date
    Aug 2004
    Location
    Heart of Dixie
    Posts
    1,717
    I had this problem not long ago on an M1T cycle. I started a thread not too long about this. Have you put on a lot of weight (10-15lbs) since starting your cycle? IMHO the pumps are caused by the sudden increase in upper body weight. You back is working harder trying to carry that weight around. It had me screwed up for 3-4 weeks. It hurt doing anything...working out, washing dishes, mowing the grass!! Was a killer. Finally went away after a few weeks, I think once my back muscles got acustomed to carrying around the extra weight. Like I said, this is just my opinion. Good luck Bro.

  9. #9
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658
    Yupper.. I have put on 22lbs 7 weeks into my cycle. A lot of it in the upper body. My shoulder width went from 52 to 56 1/2".. I ran an M1t cycle several months ago and had the same feeling in the lower back. Of course at that time I had put on about 15 lbs. Funny, I was completely unable to gain all the way throughout highschool and college. Now the gains are crazy. Just have to keep pressing forward and try to get through. Thanks bros.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •